按条件检索“3,014”条记录

已选条件: 数据来源: WOS × 数据来源: SCOPUS × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. VALUATION OF VULNERABLE OPTIONS UNDER THE DOUBLE EXPONENTIAL JUMP MODEL WITH STOCHASTIC VOLATILITY SCOPUS SCIE SSCI

作者:Han, Xingyu

作者机构:[Han, Xingyu] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Han, Xingyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES,2019,Vol.33,Issue.1,81-104

WOS被引数:2

资源类型:期刊论文

WOS:000458361700005

2. List strong edge coloring of planar graphs with maximum degree 4 SCOPUS SCIE

作者:Chen, Ming; Hu, Jie; Yu, Xiaowei; Zhou, Shan

作者机构:[Chen, Ming; Yu, Xiaowei; Zhou, Shan] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.; [Hu, Jie] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1471-1480

资源类型:期刊论文

WOS:000462691000023

3. Rainbow matchings in properly-colored hypergraphs SCOPUS SCIE

作者:Huang, Hao; Li, Tong; Wang, Guanghui

作者机构:[Huang, Hao] Emory Univ, Dept Math & CS, Atlanta, GA 30322 USA.; [Li, Tong; Wang, Guanghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2019,Vol.26,Issue.1

资源类型:期刊论文

WOS:000456790800004

4. DIFFERENCE OF MODULAR FUNCTIONS AND THEIR CM VALUE FACTORIZATION SCOPUS SCIE

作者:Yang, Tonghai; Yin, Hongbo

作者机构:[Yang, Tonghai] Univ Wisconsin, Dept Math, Van Vleck Hall, Madison, WI 53706 USA.; [Yin, Hongbo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2019,Vol.371,Issue.5,3451-3482

WOS被引数:1

资源类型:期刊论文

WOS:000455249300015

5. Triple correlations of ternary divisor functions SCOPUS SCIE

作者:Lou, Miao; Lu, Guangshi

作者机构:[Lou, Miao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.198,318-345

资源类型:期刊论文

WOS:000457814900014

6. Adjacent vertex distinguishing total choosability of planar graphs with maximum degree at least 10 EI SCOPUS SCIE

作者:Chang, Yulin; Ouyang, Qiancheng; Wang, Guanghui

作者机构:[Chang, Yulin; Ouyang, Qiancheng; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2019,Vol.38,Issue.1,185-196

资源类型:期刊论文

WOS:000469395400010

7. Rainbow Hamiltonian cycles in strongly edge-colored graphs SCOPUS SCIE

作者:Cheng, Yangyang; Sun, Qiang; Tan, Ta Sheng; Wang, Guanghui

作者机构:[Cheng, Yangyang; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Qiang] Yangzhou Univ, Sch Math Sci, Yangzhou 225000, Jiangsu, Peoples R China.; [Tan, Ta Sheng] Univ Malaya, Fac Sci, Inst Math Sci, Kuala Lumpur 50603, Malaysia.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.4,1186-1190

资源类型:期刊论文

WOS:000460718800030

8. Rosenthal\'s Inequalities for Asymptotically Almost Negatively Associated Random Variables Under Upper Expectations SCOPUS SCIE

作者:Zhang, Ning; Lan, Yuting

作者机构:School of Mathematics,Shandong University,Ji\'nan 250100,China;School of Statistics and Management,Shanghai University of Finance and Economics,Shanghai 200433,China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2019,Vol.40,Issue.1,117-130

资源类型:期刊论文

WOS:000453714700008

9. Averages of shifted convolutions of general divisor sums involving Hecke eigenvalues SCOPUS SCIE

作者:Lu, Guangshi; Wang, Dan

作者机构:[Lu, Guangshi; Wang, Dan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.199,342-351

资源类型:期刊论文

WOS:000460852300015

10. Stability and superconvergence of efficient MAC schemes for fractional Stokes equation on non-uniform grids EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing; Chen, Shuangshuang

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Shuangshuang] Beijing Univ Technol, BISEC, Beijing 100124, Peoples R China.

来源:APPLIED NUMERICAL MATHEMATICS,2019,Vol.138,30-53

资源类型:期刊论文

WOS:000457821900003

11. Singularity of the n-th eigenvalue of high dimensional Sturm-Liouville problems SCOPUS SCIE

作者:Hu, Xijun; Liu, Lei; Wu, Li; Zhu, Hao

作者机构:[Hu, Xijun; Liu, Lei; Wu, Li] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhu, Hao] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.266,Issue.7,4106-4136

资源类型:期刊论文

WOS:000456433000011

12. A block-centred finite difference method for the distributed-order differential equation with Neumann boundary condition EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2019,Vol.96,Issue.3,622-639

资源类型:期刊论文

WOS:000454927100009

13. On automorphic analogues of the Mobius randomness principle SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.197,268-296

资源类型:期刊论文

WOS:000456358300016

14. An Efficient Strong Designated Verifier Signature Based on R-SIS Assumption EI SCOPUS SCIE

作者:Cai, Jie; Jiang, Han; Zhang, Pingyuan; Zheng, Zhihua; Lyu, Guangshi; Xu, Qiuliang

作者机构:[Cai, Jie; Zhang, Pingyuan; Lyu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Jiang, Han; Xu, Qiuliang] Shandong Univ, Sch Software, Jinan 250101, Shandong, Peoples R China.; [Zheng, Zhihua] Shandong Normal Univ, Coll Informat Sci & Engn, Jinan 250358, Shandong, Peoples R China.

来源:IEEE ACCESS,2019,Vol.7,3938-3947

资源类型:期刊论文

WOS:000456375700001

15. Finite difference scheme for the time-fractional Fokker-Planck equation with time- and space-dependent forcing EI SCOPUS SCIE

作者:Yan, Shuqing; Cui, Mingrong

作者机构:[Yan, Shuqing; Cui, Mingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2019,Vol.96,Issue.2,379-398

资源类型:期刊论文

WOS:000453938400008

16. EXTENSION OF THE STRONG LAW OF LARGE NUMBERS FOR CAPACITIES SCOPUS SCIE SSCI

作者:Chen, Zengjing; Huang, Weihuan; Wu, Panyu

作者机构:[Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Weihuan; Wu, Panyu] Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2019,Vol.9,Issue.1,175-190

资源类型:期刊论文

WOS:000454843700008

17. Chaos in non-autonomous discrete systems and their induced set-valued systems SCOPUS SCIE

作者:Shao, Hua; Zhu, Hao

作者机构:[Shao, Hua] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhu, Hao] Nankai Univ, Chem Inst Math, Tianjin 300071, Peoples R China.

来源:CHAOS,2019,Vol.29,Issue.3

资源类型:期刊论文

WOS:000462885300019

18. Probabilistic interpretation for Sobolev solutions of McKean-Vlasov partial differential equations SCOPUS SCIE

作者:Wu, Zhen; Xu, Ruimin

作者机构:[Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Ruimin] Qilu Univ Technol, Shandong Acad Sci, Sch Math & Stat, Jinan 250353, Shandong, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2019,Vol.145,273-283

资源类型:期刊论文

WOS:000454976100036

19. A Lightweight Identity-Based Cloud Storage Auditing Supporting Proxy Update and Workload-Based Payment EI SCOPUS SCIE

作者:Shen, Wenting; Qin, Jing; Ma, Jixin

作者机构:[Shen, Wenting; Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qin, Jing] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.; [Ma, Jixin] Univ Greenwich, Sch Comp & Math Sci, London, England.

来源:SECURITY AND COMMUNICATION NETWORKS,2019

资源类型:期刊论文

WOS:000461711900001

20. Steady-state analysis of probabilistic Boolean networks EI SCOPUS SCIE

作者:Pan, Jinfeng; Feng, Jun-e; Meng, Min

作者机构:[Pan, Jinfeng; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Meng, Min] Nanyang Technol Univ, Sch Elect & Elect Engn, Singapore 639798, Singapore.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2019,Vol.356,Issue.5,2994-3009

资源类型:期刊论文

WOS:000460658700028

共 151 页, 3,014 条记录

TOP